MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® 2.G; SPROTTE® 2.G_NEEDLE, CONDUCTION, ANESTHETIC (W/W0 INTRODUCER)

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® 2.G; SPROTTE® 2.G_NEEDLE, CONDUCTION, ANESTHETIC (W/W0 INTRODUCER)
Model Number 041251-29A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Irn#(b)(4).Complaint took place in italy.This incident was classified as co-reported for usa on 07-02-2025 after reassessment.Based on risk assessment and clinical assessment this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4).Incident occurred in italy: while removing the needle to change position, it broke and the stump remained inside the patient, impossible to remove with bare hands (about 4.5cm).Therefore, the patient required a diagnostic-therapeutic pathway, which ended with the removal of the stump by the neurosurgery colleagues.No neurological damage was reported in the patient throughout the periprocedural pathway.
 
Additional Manufacturer Narrative
(b)(4).Complaint took place in italy.G1 correction: insert email adress.This incident was classified as co-reported for usa on 07-02-2025 after reassessment.Based on risk assessment and clinical assessment this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description

Brand Name
SPROTTE® 2.G
Common Device Name
SPROTTE® 2.G_NEEDLE, CONDUCTION, ANESTHETIC (W/W0 INTRODUCER)
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key22381699
Report Number9611612-2025-00022
Device Sequence Number9582822
Product Code BSP
UDI-Device Identifier04048223104316
UDI-Public04048223104316
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number041251-29A
Device Catalogue Number041251-29A
Device Lot Number1541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown